MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8697G
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and suture was used.It was found that the suture had been protruded from the package before opening the package.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).H3 device evaluation investigation summary
=
> it was reported packaging integrity.A sealed sample of product code 8697, lot # lph214 was returned for analysis.During the visual inspection of the sample, the suture was noted winding out of the plastic tray but, is not in an area that could be sealed in the packet.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the sample received the assignable cause of the packaging integrity is a suture(s) out of folder/tray.A manufacturing record evaluation was performed for the finished device lot number lph214, and no non-conformances related to the reported complaint condition were identified.

Brand Name
PRLNE BLU 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8737059
Report Number2210968-2019-83324
Device Sequence Number1832634
Product Code GAW
UDI-Device Identifier10705031019218
UDI-Public10705031019218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number8697G
Device Lot NumberLPH214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date07/29/2019
Patient Sequence Number1